zbMATH — the first resource for mathematics

Weak-strong uniqueness criteria for the critical quasi-geostrophic equation. (English) Zbl 1143.76339
Summary: We give two weak-strong uniqueness results for the weak solutions to the critical dissipative quasi-geostrophic equation when the initial data belongs to \(\dot H ^{-1/2}\). The first one shows that we can construct a unique \(\dot H ^{-1/2}\)-solution when the initial data belongs moreover to \(L^\infty \) with a small \(L^\infty \) norm. The other one gives the uniqueness of a \(\dot H ^{-1/2}\)-solution which belongs to \(\mathcal C([0,T),CMO)\).

76-06 Proceedings, conferences, collections, etc. pertaining to fluid mechanics
00B25 Proceedings of conferences of miscellaneous specific interest
Full Text: DOI
[1] H. Abidi, T. Hmidi, On the global well-posedness of the critical quasi-geostrophic equation, arXiv, 2007 · Zbl 1157.76054
[2] Bourdaud, G., Remarques sur certains sous-espaces de \(\mathit{BMO}(\mathbb{R}^n)\), Ann. inst. Fourier, 52, 1187-1281, (2002)
[3] L. Caffarelli, A. Vasseur, Drift diffusion equations with fractionnal diffusion and the quasi-geostrophic equation, arXiv, 2006
[4] Coifman, R.R.; Rochberg, R.; Weiss, G., Factorization theorems for Hardy spaces in several variables, Ann. math., 103, 611-635, (1976) · Zbl 0326.32011
[5] Constantin, P.; Córdoba, D.; Wu, J., On the critical dissipative quasi-geostrophic equation, Indiana univ. math. J., 50, 97-107, (2001) · Zbl 0989.86004
[6] Constantin, P.; Wu, J., Behavior of solutions of 2D quasi-geostrophic equations, SIAM J. math. anal., 30, 937-948, (1999) · Zbl 0957.76093
[7] Constantin, P.; Majda, A.; Tabak, E., Formation of strong fronts in the 2-D quasigeostrophic thermal active scalar, Nonlinearity, 7, 1495-1533, (1994) · Zbl 0809.35057
[8] Córdoba, A.; Córdoba, D., A maximum principle applied to quasi-geostrophic equations, Comm. math. phys., 249, 511-528, (2004) · Zbl 1309.76026
[9] A. Kiselev, F. Nazarov, A. Volberg, Global well-posedness for the critical 2D dissipative quasi-geostrophic equation, arXiv, 2006 · Zbl 1121.35115
[10] Kozono, H.; Sohr, H., Remark on the uniqueness of weak solutions to the navier – stokes equations, Analysis, 16, 255-271, (1996) · Zbl 0864.35082
[11] Lemarié-Rieusset, P.G., ()
[12] F. Marchand, Existence and regularity of weak solutions to the Quasi-Geostrophic equations in the spaces \(L^p\) or \(\dot{H}^{- 1 / 2}\), Comm. Math. Phys. (in press) · Zbl 1134.35025
[13] Marchand, F., Propagation of Sobolev regularity for the critical dissipative quasi-geostrophic equation, Asymptot. analysis, 49, 275-293, (2006) · Zbl 1115.35031
[14] Stein, E.M., The characterization of functions arising as potentials I, Bull. amer. math. soc., 67, 102-104, (1961) · Zbl 0127.32002
[15] Von Wahl, W., The equations of navier – stokes and abstract parabolic equations, (1985), Friedrich Vieweg and Sohn Wiesbaden · Zbl 1409.35168
[16] Uchiyama, A., On the compactness of operators of Hankel type, Tohoku math. J., 80, 163-171, (1978) · Zbl 0384.47023
[17] Wu, J., The 2D dissipative quasi-geostrophic equation, Appl. math. lett., 15, 925-930, (2002) · Zbl 1016.35060
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.